# SDR 96UAL900850

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1843U
- Make and model: Doug DC-10-10
- Aircraft serial: 46636
- Engine: Ge CF66D
- System (JASC): 2730 · Elevator Control System
- Part: Trim
- Condition: Tail Heavy
- Location: Elevator
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL APPROXIMATELY 50 TO 60 KNOTS, AIRCRAFT FELT LIKE IT NEEDED MORE NOSE DOWN TRIM.  A UNIT OF TRIM WAS  ADDED, AS AIRSPEED INCREASED MORE PRESSURE WAS NEEDED, MORE THAN NORMAL.  IT FELT EXTREMELY TAIL HEAVY AND TAKEOFF WAS ABORTED.  *S/D*  LOAD IN AFT CARGO COMPARTMENT WAS WITHIN LIMITS.  CHECKED ELEVATOR AND STABILIZER RIG, BOTH WITHIN LIMITS.  TEST FLIGHT WAS MADE AND OPERATION WAS NORMAL.
